# SDR 08FDEA00773

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR, LOWER JAMB SUPPORT FITTING AT NR 7 A POS HFEC CHECK FOUND FASTENER HOLE CRACKED.  REPAIR CARRIED OUT AS PER FEDEX EA1-5310-112585,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
